MathSciNet Relay Station
MathSciNet bibliographic data
MR144930 (26 #2470) 20.80 (13.80)
Passman, D. S. Nil ideals in group rings. Michigan Math. J. 9 1962 375–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement